An osicllation estimate to a variational inequality

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 244
  • Download : 0
Publisher
AUSTRALIAN MATHEMATICS PUBL ASSOC INC
Issue Date
1998
Language
English
Citation

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.57, pp.447 - 454

ISSN
0004-9727
URI
http://hdl.handle.net/10203/72730
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0